# SDR ASAA2015062312199

- Difficulty date: June 23, 2015
- Submitted: June 25, 2015
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 27,513 hours, 8,510 cycles
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 6248
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 24,711 hours, 7,476 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE ANTI-ICE "COWL VALVE OPEN" LIGHT STAYS BRIGHT WHEN SWITCHED ON.  ACFT GROUNDED.  REPLACED NR 2 ENG ANTI-ICE COWL VALVE AMM 30-21-11-000-801 AND 30-21-11-400-801. OPS AND LEAK CHECK GOOD. GROUND VERIFICATION TEST SUCCESSFUL.
